REAL

On logical analysis of relativity theories

Andréka, Hajnal and Madarász, Judit and Németi, István and Székely, Gergely (2010) On logical analysis of relativity theories. MAGYAR FILOZÓFIAI SZEMLE, 54 (4). pp. 204-222. ISSN 0025-0090

[img]
Preview
Text
Hajnal_Andreka__Judit_Madarasz__Istvan_Nemeti__Gergely_Szekely_On_Logical_Analysis_of_Relativity_Theories_u.pdf

Download (707kB) | Preview

Abstract

The aim of this paper is to give an introduction to our axiomatic logical analysis of relativity theories.

Item Type: Article
Subjects: B Philosophy. Psychology. Religion / filozófia, pszichológia, vallás > B1 Philosophy (General) / filozófia általában
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 02 Mar 2016 07:03
Last Modified: 02 Mar 2016 07:03
URI: http://real.mtak.hu/id/eprint/33982

Actions (login required)

Edit Item Edit Item